# SDR SWIA200413523

- Difficulty date: May 6, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,476 hours, 50,769 cycles
- Engine: Pwa PW118B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER 3RD FROM FRONT SKIN SUPPORT BRACKET IS CRACKED AT RIB 22.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP IAW SRM 57-20-07, 51-40-05, 51-25-00, 51-40-02.
